# SDR AALA201709059009

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 30,389 hours, 10,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT JUMPSEAT FLASHLIGHT SHOWING NO CHARGE. REPLACED AFT JUMPSEAT FLASHLIGHT BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
